A pharmacist lithium error can lead to lithium toxicity, serious injuries
Pharmacists have an obligation to carefully monitor how much lithium is prescribed to a patient. If the dosage amount is wrong, lithium can have serious health consequences. If you believe you or a loved one is a victim of lithium toxicity, seek immediate emergency medical attention. If you were prescribed lithium, the pharmacist or doctor who prescribed the drug should pay especially close attention to your kidneys, which can be damaged if the lithium levels are too high. Specifically, blood tests should be done periodically to make sure lithium levels remain safe. If left untreated, kidney failure can sometimes result, requiring patients to undergo dialysis treatment.
Monitoring lithium patients is very important
The high risk associated with lithium explains why doctors and pharmacists need to constantly monitor lithium levels in a patient. Even the slightest change in lithium levels in some people can result in lithium toxicity or lithium poisoning. If someone experiences dangerous lithium levels, that's often due to negligent lithium monitoring. In certain instances, a pharmacist may have made an error because they prescribed the wrong lithium drug or accidently prescribed the wrong amount of the wrong drug. Lithium manufacturer brands include Cibalith, Carbolith, Duralith, Eskalith, Lithane, Lithobid and Lithonate.
Contact Israel & Gerity, PLLC
If you believe you or a loved one is suffering from the effects of lithium poisoning or lithium toxicity, contact an experienced Arizona lithium toxicity lawyer who will fight for your rights. Contact Israel & Gerity, PLLC. Located in Phoenix, our law firm has helped many families and people dealing with a pharmacist lithium error. Your case might seem clear-cut. But cases involving drug companies and the medical professional can often be extremely complicated. Contact us today and schedule a free evaluation. Discover what a top-notch lithium toxicity lawyer can do for you.